Universal Journal of Computational Mathematics  

Universal Journal of Computational Mathematics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of Computational Mathematics . As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-3035 (Print)

ISSN: 2332-3043 (Online)

Contact Us: ujcmj.editor@hrpub.org or editor@hrpub.org

Website: http://www.hrpub.org/journals/jour_info.php?id=24


Volume 7   2019
Vol.7 No.1
Volume 6   2018
Vol.6 No.1
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 4(Oct, 2016) No 4

Comparative Analysis of Pre and Post Re-basing Economic Performance of Nigeria Construction Sector for Economic Development

Peter Uchenna Okoye, Peter Emenike Ogunoh, Chinwendu Christopher Mbakwe

[Abstract] [Full Text] [Full Article - PDF] pp. 51 - 60

DOI: 10.13189/ujcmj.2016.040401

Boundary Value Problem for the System Equations Mixed Type

Fayazov K.S., Khajiev I.O.

[Abstract] [Full Text] [Full Article - PDF] pp. 61 - 66

DOI: 10.13189/ujcmj.2016.040402

A Common Random Fixed Point Theorem for Weakly Compatible Mappings in Cone Random Metric Spaces

R. A. Rashwan, H. A. Hammad

[Abstract] [Full Text] [Full Article - PDF] pp. 67 - 74

DOI: 10.13189/ujcmj.2016.040403

Modeling the Volatility of US Dollar/Albanian Lek—Ď Exchange Rate

Rozana Liko, Artion Kashuri

[Abstract] [Full Text] [Full Article - PDF] pp. 75 - 78

DOI: 10.13189/ujcmj.2016.040404